Sh:682

Bib entry
@article{Sh:682,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Almost free splitters}},
 journal = {Colloq. Math.},
 fjournal = {Colloquium Mathematicum},
 volume = {81},
 number = {2},
 year = {1999},
 pages = {193--221},
 issn = {0010-1354},
 doi = {10.4064/cm-81-2-193-221},
 mrclass = {20K35 (13D07 18G15 20K20)},
 mrnumber = {1715347},
 mrreviewer = {Paul C. Eklof},
 doi = {10.4064/cm-81-2-193-221},
 note = {\href{https://arxiv.org/abs/math/9910161}{arXiv: math/9910161}},
 arxiv_number = {math/9910161},
 keyword = {self-splitting modules, criteria for freeness of modules},
 referred_from_entry = {See [Sh:E22]}
}